MAUDE Adverse Event Report: ARTHREX, INC. FIBERLOCK SUSPENSION SYSTEM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERLOCK SUSPENSION SYSTEM; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERLOCK SUSPENSION SYSTEM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 1/7/2025, it was reported by a sales representative via email that the fibertak devices from two ar-8988-cp fiberlock suspension system bent.The case was completed using a third ar-8988-cp fiberlock suspension system.This was discovered during a procedure on (b)(6) 2025.Additional information received on 1/16/2025: this was discovered during a cmc suspension plasty with trapeziectomy procedure.Both fibertaks from the kit bent during insertion.Nothing broke in the patient; the anchors were removed.The case was completed using the rest of the faulty kits and an additional ar-8988-cp fiberlock suspension system.The case was delayed only a few minutes, and anesthesia was administered for the added time.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, which may include improper bone preparation, misaligned insertion, and/or the use of excessive force.The complaint allegation was not confirmed.No evidence of the failure was received.

Brand Name
FIBERLOCK SUSPENSION SYSTEM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21304041
Report Number1220246-2025-00153
Device Sequence Number20854033
Product Code MBI
UDI-Device Identifier00888867377875
UDI-Public(01)00888867377875(11)240910(17)290831(10)15314962
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERLOCK SUSPENSION SYSTEM
Device Catalogue NumberAR-8988-CP
Device Lot Number15314962
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown